MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. MICRO G-JET; LOW-PROFILE TRANSGASTRIC-JEJUNAL FEEDING TUBE

APPLIED MEDICAL TECHNOLOGY, INC. MICRO G-JET; LOW-PROFILE TRANSGASTRIC-JEJUNAL FEEDING TUBE
Model Number MGJ-1417-30-I
Medical Device Problem Codes Increase in Pressure (1491); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint was originally reported to amt on 01/11/2024 by (b)(6) of (b)(6) medical center.The device was then returned for inspection and analyized.On (b)(6) 2024, amt was notified of a medwatch report regarding this device.There was no information provided that a death, serious injury, or any other harm occurred with the patient.A response is being sent to fda as the incident was reported under medwatch report #(b)(4).The information provided by the patient is that the tube clogged and when they went to use the tube, a hole formed in the sillicone stoma portion of the device.The examination of the device found that the jejunal tube section had shifted down in the external body, with signs of residue and clogging noted within the external bolster and tubing areas.It was concluded that in attempts to clear a tough clog through the tube, the user increased pressure inside of the tube high enough that it pushed the internal tube down, tearing part of the device.Based on the provided information and examination of the device, there was no evidence found that would indicate the failure was due to a manufacturing defect or quality issue.We have assigned the internal complaint # (b)(4) to this record.
 
Event or Problem Description
Per the original reporter in uf #: (b)(4), it was reported that an "amt micro g-jet 1.7cm x 30cm gj tube clogged and when family tried to use tube, tube broke above balloon creating a hole.Patient came in and tube was exchanged".No harm was reported to the patient.

Brand Name
MICRO G-JET
Common Device Name
LOW-PROFILE TRANSGASTRIC-JEJUNAL FEEDING TUBE
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer (Section G)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer Contact
ellyn smith
8006 katherine boulevard
brecksville, OH 44141
4402622539
MDR Report Key18961701
Report Number1526012-2024-00006
Device Sequence Number7965866
Product Code KNT
UDI-Device Identifier00842071124885
UDI-Public00842071124885
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K183508
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMGJ-1417-30-I
Device Catalogue NumberMGJ-1417-30-I
Device Lot Number231209-053
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2024
Initial Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown